# SDR WX0A2013041571560

- Difficulty date: April 9, 2013
- Submitted: April 15, 2013
- Operation: Air carrier
- Aircraft: N872GA
- Make and model: Doug MD 83
- Aircraft serial: 53295
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE OVERNIGHT SERVICE CHECK INSPECTION MAINTENANCE DEPARTMENT PERSONNEL REPORTED A PORTION OF THE EMERGENCY EVACUATION LIGHTING SYSTEM WOULD NOT TEST AT ROW 25.  MAINTENANCE PERSONNEL REMOVED AND REPLACED THE APPROPRIATE BATTERIES IN THE POWER SUPPLY BATTERY PACK AND MADE ALL REQUIRED CORRECTIONS AND OPERATIONAL CHECK WAS ACCOMPLISHED PER AMM 33-50-00, SYSTEM OPERATIONAL CHECK WAS NORMAL.  THE AIRCRAFT HAS BEEN RETURNED TO SERVICE.
